Why the language of blisters?
A blister is a bubble with watery contents accumulated under a thin skin. His appearance in the language has some explanations:
- eating too hot or cold foods;
- irritation of the mouth;
- the defeat of the oral cavity pathogens.
Oral mucosa due to the continuous salivary flow always remains moist. Such an environment is considered ideal for the activity of pathogenic microorganisms, which are always present in the body, but start to reproduce at the time of weakening the immune system.
The difficulty of getting rid of blisters on tongue is that the person regularly eats food, drinks and talking. So it creates obstacles to rapid healing of the patient area of the mouth.
What to do if the language has a blister?
If the cause of the blisters become the yeast, they will have the form of small knobs, located on the sides of the tongue, and the palatal uvula covered with white bubbles. Before the visit to the doctor, who should prescribe anti-fungal medication at home you can handle the mouth with soda solution.
Sometimes blisters on the tongue be the consequence of running caries or infectious diseases. In this case, the self is not do medical attention should consult a dentist or physician-infectious disease.
Frequent occurrence of blisters in the mouth can be a symptom of thrush or be the consequence of bad habits – Smoking and alcohol abuse. Consider blisters a frivolous issue not worth it, because common disease stomatitis is dangerous to the development of oral cancer. If the blisters disappear on their own within a short period of time, you need to consult a dentist.
Blister on the tongue as a manifestation of herpes
Herpes sores can occur on the lips and around the mouth. During exacerbation of the disease blisters are formed dense and tongue, causing intolerable pain and causing anxiety. Uncomfortable sensations in the process of eating.
To alleviate the condition by using rinsing mouth with a decoction of chamomile or succession. If in a couple of weeks to achieve improvement fails you should contact a specialist. Appointment all medications should only be doctor.